Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 53, NWS Cheyenne, WY

June 27, 2016Box Butte County, Nebraska

NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 27, 2016, 9:10 PM MDT for Box Butte County, Nebraska. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 27, 2016, 9:10 PM MDT (03:10 UTC)
Expired
Jun 27, 2016, 9:42 PM MDT
In force
32 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Box Butte County, NE

The radar

The Cheyenne radar (KCYS), 187 km from the middle of the area, began a volume at 03:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 27, 1:22 PM MDTTornado WatchSPC8 hr

The nearest sounding before it

Rapid City, SD (KRAP), launched 00:00Z, 3.2 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 00:00Z on 2016-06-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 683 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 00:00Z on 2016-06-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -3 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
683 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
1985 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
-3 m²/s²
0-3 km storm-relative helicity
-53 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-1.7

Open this sounding in Storm Lab

The text

As transmitted.

939 
WUUS55 KCYS 280310
SVRCYS
NEC013-280400-
/O.NEW.KCYS.SV.W.0053.160628T0310Z-160628T0400Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
910 PM MDT MON JUN 27 2016

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN BOX BUTTE COUNTY IN THE PANHANDLE OF NEBRASKA...

* UNTIL 1000 PM MDT

* AT 910 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER BEREA...OR 7
  MILES NORTHWEST OF ALLIANCE...MOVING SOUTHEAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  ALLIANCE...ALLIANCE AIRPORT AND BEREA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR CENTRAL
NEBRASKA.

LAT...LON 4223 10311 4225 10299 4201 10274 4201 10297
TIME...MOT...LOC 0310Z 322DEG 25KT 4217 10298 

HAIL...1.00IN
WIND...60MPH
 
$$

COX
2 follow-up statements
490 
WWUS55 KCYS 280332
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
932 PM MDT MON JUN 27 2016

NEC013-280400-
/O.CON.KCYS.SV.W.0053.000000T0000Z-160628T0400Z/
BOX BUTTE NE-
932 PM MDT MON JUN 27 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM MDT
FOR SOUTHEASTERN BOX BUTTE COUNTY...

AT 932 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER ALLIANCE
AIRPORT...OR NEAR ALLIANCE...MOVING SOUTHEAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  ALLIANCE AIRPORT AROUND 935 PM MDT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR CENTRAL
NEBRASKA.

LAT...LON 4208 10301 4215 10288 4201 10274 4201 10297
TIME...MOT...LOC 0332Z 322DEG 25KT 4205 10285 

HAIL...1.00IN
WIND...60MPH
 
$$

FINCH
488 
WWUS55 KCYS 280342
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
942 PM MDT MON JUN 27 2016

NEC013-280352-
/O.CAN.KCYS.SV.W.0053.000000T0000Z-160628T0400Z/
BOX BUTTE NE-
942 PM MDT MON JUN 27 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BOX BUTTE COUNTY
IS CANCELLED...
        
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
HOWEVER SMALL HAIL AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.

LAT...LON 4208 10301 4215 10288 4201 10274 4201 10297
TIME...MOT...LOC 0338Z 322DEG 25KT 4201 10281 

$$

FINCH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 7:56 PM MDT, 1 hour 14 minutes earlier.

Area forecast discussion, Jun 27, 7:56 PM MDT, 1 hour 14 minutes before
Area Forecast Discussion
National Weather Service Cheyenne WY
756 PM MDT MON JUN 27 2016

.UPDATE...
Issued at 750 PM MDT Mon Jun 27 2016

We are sending out a quick update to cancel the Tornado Watch for
Southeast Wyoming. Meanwhile, the Nebraska Panhandle will continue
to see the potential for severe storms especially areas south of
Dawes county. Although, the tornado potential is looking more slim,
large hail and damaging winds will be the main threats. Therefore,
in collaboration with SPC, we have extended the Tornado Watch for
the Nebraska Panhandle until 04z.

&&

.SHORT TERM...(This evening through Wednesday)
Issued at 330 PM MDT Mon Jun 27 2016

Afternoon water vapor loop showed a weak shortwave moving toward
western NE. This wave is encountering a very moist and unstable
airmass from western NE into eastern CO and western KS where SBCAPES
ranged from 3000-4000 j/kg and 0-6km shear of 40-50 kt. Latest
mesoanalysis placed the leading edge of 50+ deg dew points along
the lee side of the Laramie Range marked by enhanced cu cloud field.
Tstorms developed along eastern edge of CWA enhanced by low level
moisture convergence and differential heating. These storms
became severe quickly as they moved southeast along low level
theta-e ridge/instability axis. Other tstorms were firing over the
Black Hills SD and these may track south as right-movers per the
Bunkers vectors. Some convective inhibition (CIN) has kept
convective development limited over east-central WY and the northern
Laramie Range. Tornado Watch was issued for much of NE Panhandle
and far southeast WY until 8 pm MDT. Scattered tstorms will likely
persist through late evening over the NE portion of the CWA...with
more isolated activity over southeast WY.

Tuesday still looks to be more active than today in terms of severe
potential and convective coverage. A stronger shortwave topping the
upper ridge to the west will track southeast across eastern WY
and western NE during the afternoon and evening. NAM SBCAPES peak
between 3500 and 4500 j/kg mid-late afternoon Tuesday east of the
I-25 corridor. 0-6 km shear will be a tad stronger as well with
values around 50 kt. The SPC DAY2 outlook has an enhanced risk
for severe tstorms from extreme east-central WY into much of
western NE...mainly east of a line from Lusk WY to Kimball NE.
Looking at discrete supercells producing all modes of severe
weather...i.e. very large hail...damaging winds 60-70 mph and
isolated tornadoes. Severe threat may linger into the late evening
hours across the NE Panhandle. Convective coverage will be more
widely scattered along and west of the Laramie Range. High
temperatures will likely be reached by early afternoon with
readings in the 80s. Wednesday will be quieter with regards to
severe potential with only a marginal risk across the northeast
plains in the afternoon. High temperatures will be a few degrees
cooler...but still in the 80s.

.LONG TERM...(Wednesday night through Monday)
Issued at 330 PM MDT Mon Jun 27 2016

Wednesday night/Thursday...With decent upslope and low level
convergence, expect scattered evening thunderstorms Wednesday along
and east of I-25, then storms dissipating with loss of daytime
heating.  Same flow regime continues on Thursday with moist low level
easterly upslope and northwest flow aloft providing directional
shear. So, again scattered afternoon and evening thunderstorms on
tap Thursday with some storms strong to severe based on shear and
instability.

Friday...Low and mid levels dry out slightly, thus less coverage of
afternoon and evening thunderstorms, focused especially across
western Nebraska where low level convergence will be maximized.

Saturday...Weak shortwave aloft progged to move across near peak
heating and combined with low and mid level moisture, expect
isolated to widely scattered afternoon and evening thunderstorms
again.

Sunday...Atmosphere continues to dry out somewhat again with a
surface trough progged across far southeast Wyoming. Will continue
with mention of isolated afternoon and evening thunderstorms.

July 4th...Fairly potent shortwave moves across central Montana with
notable warming at mid levels over our counties to near 18 Celsius
at 700 mb. With limited low and mid level moisture and warming aloft,
will leave out mention of thunderstorms for now as they look isolated
at best in this pattern, so hopefully outdoor activities will be near
perfect for the holiday.

&&

.AVIATION...(For the 00Z TAFS through 00Z Tuesday evening)
Issued at 537 PM MDT Mon Jun 27 2016

Wyoming TAFS...VFR at Rawlins and Laramie. Isolated thunderstorms
Tuesday afternoon near Laramie. At Cheyenne, VFR prevails with
periods of IFR in fog from 10Z to 15Z. Isolated thunderstorms
Tuesday afternoon near Cheyenne.

Nebraska TAFS...Isolated thunderstorms until 03Z. VFR prevails,
except for IFR in fog from 07Z to 15Z. Isolated thunderstorms
again Tuesday afternoon.

&&

.FIRE WEATHER...
Issued at 308 PM MDT Mon Jun 27 2016

Moist unstable air...favorable wind shear and a passing upper
level disturbance will produce scattered afternoon and evening
thunderstorms for areas east of the Laramie Range today and
Tuesday. Some of the storms may be severe with large hail...heavy
rain and damaging winds. Areas west of the Laramie Range can
expect isolated afternoon thunderstorms...with the potential for
dry lightning over Carbon County. The unsettled weather pattern
will continue Wednesday through the weekend with isolated to
scattered afternoon and evening showers and thunderstorms.

&&

.CYS Watches/Warnings/Advisories...
WY...None.
NE...None.
&&

UPDATE...REC
SHORT TERM...MAJ
LONG TERM...RUBIN
AVIATION...RUBIN
FIRE WEATHER...MAJ
Hazardous weather outlook, Jun 27, 1:42 PM MDT, 7 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE CHEYENNE WY
142 PM MDT MON JUN 27 2016

NEZ002-003-019>021-054-055-095-096-WYZ106>108-117>119-281945-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
142 PM MDT MON JUN 27 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF PANHANDLE
NEBRASKA AND SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

TORNADO WATCH 301 IS IN EFFECT UNTIL 8 PM MDT THIS EVENING.

SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND EARLY
EVENING. SOME STORMS MAY BE SEVERE WITH LARGE HAIL AND DAMAGING
WINDS THE PRIMARY THREATS. AN ISOLATED TORNADO OR TWO IS ALSO
POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SCATTERED LATE DAY THUNDERSTORMS WILL CONTINUE THROUGH FRIDAY.
STRONG TO SEVERE STORMS WILL BE POSSIBLE TUESDAY AFTERNOON AND
EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED FROM MID AFTERNOON THROUGH
EARLY THIS EVENING.

WYZ101>103-105-115-116-281945-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-SHIRLEY BASIN-LARAMIE VALLEY-
SOUTH LARAMIE RANGE-
142 PM MDT MON JUN 27 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

WIDELY SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND
EVENING. A FEW STORMS COULD BE STRONG WITH GUSTY WINDS AND HAIL
THE PRIMARY THREATS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ISOLATED TO SCATTERED LATE DAY THUNDERSTORMS WILL CONTINUE THROUGH
FRIDAY. STRONG STORMS WILL BE POSSIBLE TUESDAY AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED THIS AFTERNOON OR TONIGHT.

WYZ104-109>114-281945-
FERRIS/SEMINOE/SHIRLEY MOUNTAINS-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
142 PM MDT MON JUN 27 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED THIS AFTERNOON OR TONIGHT.

In the hours before

Local storm report, Jun 27, 7:15 PM MDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
715 PM MDT MON JUN 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0703 PM     HAIL             11 N CRAWFORD           42.84N 103.41W
06/27/2016  E0.75 INCH       DAWES              NE   TRAINED SPOTTER

&&

KCOTSAKI
Local storm report, Jun 27, 7:33 PM MDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
733 PM MDT MON JUN 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     HAIL             12 S CHADRON            42.65N 103.00W
06/27/2016  E1.00 INCH       DAWES              NE   TRAINED SPOTTER

&&

KCOTSAKI
Local storm report, Jun 27, 7:55 PM MDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
755 PM MDT MON JUN 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 PM     HAIL             7 SE CRAWFORD           42.61N 103.32W
06/27/2016  E1.25 INCH       DAWES              NE   TRAINED SPOTTER

&&

KCOTSAKI
Special weather statement, Jun 27, 8:12 PM MDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
812 PM MDT MON JUN 27 2016

NEZ095-WYZ102-108-280300-
NORTH SIOUX NE-NIOBRARA COUNTY WY-GOSHEN COUNTY WY-
812 PM MDT MON JUN 27 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SIOUX...NORTHEASTERN
GOSHEN AND SOUTHEASTERN NIOBRARA COUNTIES UNTIL 900 PM MDT...

AT 811 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 14
MILES NORTHWEST OF HARRISON...OR 23 MILES EAST OF LUSK...MOVING SOUTH
AT 40 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  HARRISON AROUND 830 PM MDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE VAN TASSELL.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4292 10417 4297 10393 4252 10365 4245 10404
TIME...MOT...LOC 0211Z 342DEG 34KT 4287 10402

FINCH
Local storm report, Jun 27, 8:33 PM MDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
833 PM MDT MON JUN 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 PM     FLASH FLOOD      CHADRON                 42.83N 103.00W
06/27/2016                   DAWES              NE   BROADCAST MEDIA

            BROADCAST MEDIA REPORTED 1.2 INCHES OF RAINFALL WITH
            SEVERAL STREETS UNDERWATER IN LOW LYING AREAS.

&&

RCOX
Special weather statement, Jun 27, 9:02 PM MDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
902 PM MDT MON JUN 27 2016

NEZ003-280330-
BOX BUTTE NE-
902 PM MDT MON JUN 27 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BOX BUTTE COUNTY
UNTIL 930 PM MDT...

AT 902 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
BEREA...OR 10 MILES NORTHWEST OF ALLIANCE...MOVING SOUTH AT 25 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ALLIANCE...ALLIANCE AIRPORT AND BEREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR CENTRAL
NEBRASKA.

LAT...LON 4223 10316 4227 10297 4201 10277 4201 10306
TIME...MOT...LOC 0302Z 340DEG 22KT 4219 10304

COX

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 27, 6:36 PM MDTSevere Thunderstorm WarningCYSDawes39 min
Jun 27, 7:05 PM MDTSevere Thunderstorm WarningCYSDawes, Sioux40 min
Jun 27, 7:14 PM MDTSevere Thunderstorm WarningCYSDawes46 min
Jun 27, 7:18 PM MDTFlash Flood WarningCYSDawes3 hr
Jun 27, 7:43 PM MDTSevere Thunderstorm WarningCYSBox Butte, Dawes47 min
Jun 27, 7:59 PM MDTSevere Thunderstorm WarningCYSBox Butte, Dawes46 min
Jun 27, 8:12 PM MDTSpecial Weather StatementCYSSioux48 min
Jun 27, 8:23 PM MDTSevere Thunderstorm WarningCYSBox Butte37 min
Jun 27, 9:02 PM MDTSpecial Weather StatementCYSBox Butte28 min
Jun 27, 9:52 PM MDTSpecial Weather StatementCYSMorrill38 min
Jun 27, 10:30 PM MDTSpecial Weather StatementCYSMorrill30 min
Jun 28, 12:01 AM MDTSpecial Weather StatementCYSMorrill29 min
Jun 28, 4:51 PM MDTSevere Thunderstorm WarningCYSDawes54 min
Jun 28, 5:04 PM MDTSevere Thunderstorm WarningCYSBanner, Scotts Bluff26 min
Jun 28, 5:40 PM MDTSevere Thunderstorm WarningCYSBox Butte, Dawes27 min
Jun 28, 5:46 PM MDTSpecial Weather StatementCYSSioux29 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.